# SDR C2XA07ON021

- Difficulty date: September 3, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 12,882 hours, 10,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M8372375R1624N
- Condition: Unsecure
- Location: Cabin
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 524 - MCI TO RDU - DURING PREFLIGHT CK, FLIGHT CREW DISCOVERED THE EMERGENCY LIGHTS WILL NOT SHUT OFF.  MX PERSONNEL INSPECTED AND FOUND CONNECTOR ON NR 3 EMERGENCY BATTERY NOT PROPERLY SECURED.  MX PERSONNEL RESECURED AND OPERATIONALLY CHECK EMERGENCY LIGHTING SYS AGAIN AND ALL CHECKED GOOD.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
